# SDR K5L20140110000001

- Difficulty date: December 12, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1011100171
- Condition: Torn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS CLEARED TO LAND AND ON A CLOSE LT DOWNWIND, CIRCLING AT 140 KNOTS FROM A GPS13 APPROACH, CONFIGURED WITH FLAPS SET AT APPROACH AND GEAR SELECTED DOWN.  CAPTAIN`S COMMANDED FULL FLAPS.  WHEN THEY WERE SELECTED THE FLAPS EXTENDED ONLY TO APPROXIMATELY 80 PERCENT, THEN STOPPED.  NO CIRCUIT BREAKERS TRIPPED.  SELECTED UP FOR FLAPS, BUT THEY DIDN`T MOVE.  MOVED FLAP HANDLE BACK TO FULL DOWN POSITION, THEN CONDUCTED A NORMAL AND SAFE LANDING.
